# SDR O2GA2022080472801

- Difficulty date: July 28, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N728CC
- Make and model: Gulstm G280
- Aircraft serial: 2196
- Aircraft time: 738 hours, 427 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP17820116
- Part serial: 19018H1099
- Condition: Cracked
- Location: Cockpit
- Part time: 738 hours, 427 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOTS WINDSHIELD CRACKED IN FLIGHT AT FL430. PRESSURIZATION WAS NOT AFFECTED. CREW DONNED O2 MASKS. REPLACED COPILOTS WINDSHIELD PER AMM. AIRCRAFT WAS RETURNED TO SERVICE.
